Vol 51, No 11 (2019)


Table of Contents


Some Generalize Reimann-Liouville Fractional Estimates Involving FunctionsHaving Exponentially Convexity Property PDF
Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor
Modified Optimal Homotopy Perturbation Method to Investigate Jeffery-Hamel Flow PDF
Liaqat Ali, Saeed Islam, Taza Gul
Pattern Formation in the Brusselator Model Using Numerical Bifurcation Analysis PDF
A. K. M. Nazimuddin, Md. Showkat Ali
(λ, v)Statistical Convergence on a Product Time Scale PDF
Muhammed CINAR, Emrah YILMAZ, Yavuz ALTIN, Mikail ET
The g-lift of Affine Connection in The Cotangent Bundle PDF
Rabia Cakan, Esen Kemer
Oscillating Flows of Fractionalized Second Grade Fluid with Slip Effects PDF
Sanaullah Dehraj, Rajab A. Malookani, Muzaffar B. Arain, Nasreen Nizamani
A Consistent and Categorical Axiomatization of Differentiation ArithmeticApplicable to First and Higher Order Derivatives PDF
Hend Dawood
An improved shooting technique for solving boundary value problems usinghigher order initial approximation algorithms PDF
Shumaila Javeed, Assiya Shabnam, Dumitru Baleanu
Some properties concerning lifting of Bishop formulas on tangent spaceTR3 PDF
Hasim CAYIR, Yasemin SOYLU, Gokhan KOSEOGL
Fractional polynomial approximations to the solution of fractional Riccati equation PDF
Mohammad Izadi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved